Discussions By Condition: Cardiovascular disease

heart problems?

Posted In: Cardiovascular disease 1 Replies
  • Posted By: Anonymous
  • November 5, 2006
  • 11:35 PM

Last year I started getting severe dizziness with lightheadedness and nausea. I've seen a cardiologist, neurologist and ENT and all that was found was mild MVP and trace tricuspid reg. with no lesions. I've been on propranolol 20 mg b.i.d for 4 or more months. It was increased from 10mg b.i.d. because my heart beats really hard and jumps up to 125 BMP upon standing. I am slowly lowering the dose because it's causing my BP to be 90/70. My heart rate is normal until I stand for long periods and it shoots up. As soon as I sit down it instantly drops down but pounds extremely hard. I do not have any pain but I still have these dizzy, lightheaded spells with nausea. I also feel like my heart stops for a second, then pounds really hard to start again. I have told my doc all this and he says I'm fine. Stress makes it worse too. I am 5'7, 117 lbs, very light smoker, no caffeine or alcohol. I had heart tests, EKG, echo, stress echo, holter and event monitor, and tilt table test. Am I having side effects of this drug? Could this be whats making me feel so lousy and tired and keeping me pretty much bedridden? Is the extreme heart pounding dangerous? Should I get a second opinion from another cardiologist?

Reply Flag this Discussion

1 Replies:

  • I've been suffering from a similar problem for almost 10 years now. I'm 28 years old and I feel like I can't do anything. I've been trying to get off my medication for years but I can't live a normal life without them. I don't know if you have any problems with the heat but I can't do anything when it's hot. If you have anymore detail on why your doctors say you have these problems I would be happy to hear about it. I have seen so many cardiologist and they have no idea what's wrong with me. My heart goes up to 160-180 pbm when I slowly go up the stairs. I don't smoke and I am thin. My doctor told me I might have been to thin but I gained some wait many years back and it didn't change anything.
    Anonymous 42,789 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?